Том 71
№ 11

All Issues

Sleptsova I. P.

Articles: 1
Article (Russian)

Phragmen-Lindelof Principle for Some Quasilinear Evolution Equations of the Second Order

Shishkov A. E., Sleptsova I. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 2. - pp. 239–249

We consider the equation $u_{tt} + A (u_t) + B(u) = 0$, where $A$ and $B$ are quasilinear operators with respect to the variable x of the second order and the fourth order, respectively. In a cylindrical domain unbounded with respect to the space variables, we obtain estimates that characterize the minimum growth of any nonzero solution of the mixed problem at infinity.